My son has been having seizures since 09.He takes Depakote 500 mg 3 a day.If he keeps missing doses over a period of time what will happened?
Hi, my answer to your question is Yess its a chance your son MAY have a Seizure. Because Our Brains get so Use to the Meds helping it Focus currectly so that we would'nt have Another one even though sometimes people still do have Seizures while on meds, but in most cases like that their docs need to Strengthen the dose. And if you're thinking about Stopping his med, its Best to do it GRADUALLY because from my OWN exp. I had a Very Bad Seizure after stopping my meds for a week because i felt as if i didnt NEED it anymore but i take the blame for that one. Being hardheaded & i have 9Kids too I dnt want them Seeing Mom go through that. Well i hope ive help answer your question & More lol!! Take Care Sweety :-)
Hi. Just a tip from a mom. Since he is too young to keep track of his meds, it is important for you to give him the med and watch him swallow it. No running around or fighting. Just a quiet sit down, explain that he will be really worse and that you love him and want him well. Use applesauce or some other healthy treat when he takes it. It may take time but will be well worth it. My daughter rebelled when she was younger and had cancer. She got a choice of sitting and taking the med. period. She had better things to do than sit and stare at me and we worked it out. Perhaps this will work for you and save him from a trip to the hospital. Remind him he will get an IV. That also helped.
Really wish you good luck. Try these one at a time. Love always works. :-) Karen
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 1 answer
Posted 11 Dec 2009 • 2 answers
Posted 6 May 2010 • 1 answer
Posted 28 Jul 2010 • 1 answer
I have been off of Depakote ER for one year. I was taken off slowly and put on other medication for?
Posted 31 Dec 2015 • 1 answer